# SDR VNAA202305020002

- Difficulty date: April 27, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 27,746 hours, 21,320 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED UNSERVICBALE ANTENNA DOUBLER, DRILLED UP, INSTALLED SERVICABLE ANTENNA DOUBLER IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-42-12-001-001-A01,SEE JOB 210313MOD7 OP 37 FOR REMOVAL AND INSTALL OF TCAS ANTENNA. REMOVED AND INSTALLED 10 FASNTERS FROM STR 22 IAW CRJ 900 SRM 51-42-06-001-001-A01 DISPLACED HYD LINES FOR ACCESS IAW CRJ 900 AMM 20-21-00-910-801-A01.
